# SDR YENA201706180509

- Difficulty date: June 18, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 65,041 hours, 23,654 cycles
- Engine: Iae V2527A5
- Engine time: 21,509 hours, 7,707 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD POSSIBLE TOXIC WET SOCK, ACID ODOR FROM APPLICATION OF TOGA THRUST FOR TAKE OFF UNTILL LANDING.  STRONGER DURING CLIMB, DESCENT AND IN LOWER CLOUDS. BELOW 1500 FT WAS THE STRONGEST.  REPLACED THE NR 1 ENGINE.
